EconPapers    
Economics at your fingertips  
 

Construction of Biholomorphic Convex Mappings of Order on

Ming-Sheng Liu, Fengying Yang, Kit Ian Kou and Changqin Huang

Abstract and Applied Analysis, 2014, vol. 2014, 1-15

Abstract:

Some sufficient conditions for biholomorphic convex mappings of order on the Reinhardt domain in are given; from that, criteria for biholomorphic convex mappings of order with particular form become direct. As applications of these sufficient conditions, some concrete biholomorphic convex mappings of order on are provided.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/719652.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/719652.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:719652

DOI: 10.1155/2014/719652

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:719652